# SDR CALA2025063006062

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D337102400600
- Condition: Corroded
- Location: Sta1530-1590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y-765 SEAT TRACK FR 35-36 FOUND OUT OF LIMITS AND REQUIRES REPLA CEMENT.   REMOVED AND REPLACED DISCREPANT Y-765 FR35-36 SEAT TRACK IAW A31 9 SRM 51-42-11-001.
